MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

CAREFUSION SD ALARIS SYSTEM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8300
Medical Device Problem Codes Device Alarm System (1012); Break (1069); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd technical support troubleshoot with customer over the phone.A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
 
Event or Problem Description
It was reported that the device had will not turn on when gas connected.There was no patient involvement.
 
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.This report lists imdrf annex a, c, d, and g codes that are reportable malfunctions observed on the device during servicing per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
 
Event or Problem Description

Brand Name
ALARIS SYSTEM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key24375458
Report Number2016493-2026-07254
Device Sequence Number12155827
Product Code CCK
UDI-Device Identifier10885403830020
UDI-Public(01)10885403830020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8300
Device Catalogue Number8300 ALARIS ETCO2 MODULE
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown